# SDR CA151123001

- Difficulty date: September 26, 2014
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 12,755 hours
- Engine: Pwc PW150A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 87144106105
- Condition: Corroded
- Location: Nacelle
- Part time: 10,936 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION WAS FOUND ON THE OUTER SURFACE OF THE FRAME DURING INCORPORATION OF AN UNRELATED SERVICE BULLETIN. AFTER BLENDING OUT THE CORROSION THE MINIMUM REMAINING THICKNESS WAS 0.071", FROM A NOMINAL THICKNESS OF 0.120". STATIC STRENGTH ANALYSIS OF THE REDUCED THICKNESS DID NOT PROVIDED ADDEQUATE RESERVE FACTOR. THE PART WAS REPLACED.
